# SDR HEEA0010382

- Difficulty date: July 3, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N141MA
- Make and model: Bell 407
- Aircraft serial: 53016
- Engine: Allsn 250C47B
- System (JASC): 7320 · Fuel Controlling System
- Part: Transducer
- Part number: 23056914
- Condition: Defective
- Location: Engine
- Part time: 113 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TRANSDUCER CAUSING FADEC DEGRADE INDICATION.
